No products in the cart.
Out Of Stock
Roll over image to zoom in
Click to open expanded view
Solvin Cold AF Syrup
- Brand: Ipca laboratories
Out of stock
Brand Name: Solvin Cold AF Syrup
Composition: Chlorpheniramine Maleate (2mg/5ml) + Phenylephrine (5mg/5ml)
Packing: 60 ml in 1 bottle
Manufactured By: Ipca Laboratories Ltd
Manufacturer/Marketer Address: 142 AB, Kandivli Industrial Estate, Kandivli (West), Mumbai – 400 067, Maharashtra
Country of Origin: India
Price/M.R.P. – Inclusive of All Taxes
Solvin Cold AF Syrup at best price in India
We deliver Solvin Cold AF Syrup in all Indian cities like Delhi – NCR, Ahmedabad, Agra, Lucknow, Kanpur, Indore, Patna, Chandigarh, Surat, Gandhi Nagar, Vadodara, Odisha, Kolkata, Jaipur, Kota, Alappuzha (Alleppey), Ernakulam (Cochin), Idukki, Kannur, Kasaragod, Kollam, Kottayam (Kumarakom), Kozhikode (Calicut), Malappuram, Munnar, Palakkad, Thekkady (Periyar), Thiruvananthapuram, Thrissur, Wayanad, Varkala, Kochi, Chennai, Kanchipuram, Kanyakumari, Kodaikanal, Madurai, Mahabalipuram, Ooty, Rameshwaram, Thanjavur, Trichy, Coimbatore, Badami, Bangalore (Bengaluru), Belur, Bidar, Bijapur, Coorg, Gulbarga, Hampi, Hassan, Hospet, Mysore (Mysuru), Hubli-Dharwad, Mangluru (Mangalore), Hyderabad, Vishakhapatnam, Vijayawada, Warangal, Mumbai, Pune, Nagpur, Nashik, Aurangabad, Solapur, Thane, Bhiwandi, Amravati, Malegaon, Kolhapur, Nanded, Jalgaon, Akola, Ahmadnagar, Dhule, Parbhani, Jalna, Bhusawal, Navi Mumbai, Panvel etc.Disclaimer:
The information provided herein is for informational purposes only and not intended to be a substitute for professional medical advice, diagnosis, or treatment. Please seek the advice of a physician or other qualified health provider with any questions you may have regarding a medical condition. Do not disregard professional medical advice or delay in seeking it because of something you have read on this website.
|Dimensions||15 × 14 × 8 cm|
Only logged in customers who have purchased this product may leave a review.